zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Existence of weak solutions for the nonstationary problem of the Joule heating of a conductor. (English) Zbl 0769.35059
The author considers an initial-boundary value problem for a system of two nonlinear partial differential equations using the Faedo-Galerkin method. The problem describes the electric heating of a conducting body. The main result is a theorem of existence of weak solutions for an arbitrarily large interval of time.
MSC:
35Q60PDEs in connection with optics and electromagnetic theory
35D05Existence of generalized solutions of PDE (MSC2000)
References:
[1]G. Cimatti,A bound for the temperature in the thermistor problem, IMA J. Appl. Mat.,40 (1988), pp. 15–22. · Zbl 0694.35139 · doi:10.1093/imamat/40.1.15
[2]G. Cimatti,Remark on existence and uniqueness for the thermistor problem under mixed boundary conditions, Quart. Appl. Math., Vol. XLVII, 1, (1989), pp. 117–121.
[3]G.Cimatti - G.Prodi,Existence results for a nonlinear elliptic system modelling a temperature dependent electrical resistor, Ann. Mat. Pura Appl. (IV), Vol. CLII, pp. 227–236.
[4]H. Diesselhorst,Ueber das Probleme eines elektrisch erwärmten Leiters, Ann. Phys.,1 (1900), pp. 312–325. · doi:10.1002/andp.19003060211
[5]F. Kohlrausch,Ueber den stationären Temperature-zustand eines elektrisch geheizten Leiters, Ann. Phys.,1 (1900), pp. 132–158. · doi:10.1002/andp.19003060107
[6]S.Howison,A note on the thermistor problem in two space dimensions, to appear.
[7]O. A.Ladyzenskaja - V. A.Solonnikov - N. N.Ural’ceva,Linear and quasilinear equations of parabolic type, Translations of Mathematical Monographs, A.M.S. (1968).
[8]N. G. Meyers,An L p -estimate for the gradient of solutions of second order elliptic divergence equations, Ann. Scuola Norm. Sup. Pisa (3),17 (1963), pp. 189–206.